Jump to content

Gilps24

Member Since 26 Aug 2013
Offline Last Active Mar 30 2014 08:46 AM

Topics I've Started

Had A 3 Week Break From Isotrexin And Now Breaking Out Like Crazy

30 September 2013 - 09:23 AM

Hey,

I have been using differin or isotrexin for nearly a year now. Although it had not completely cleared my acne it was under control. I stupidly had a 3 week break from using my isotrexin gel as I was going on holiday and I didn't was to damage my skin in the sun plus my skin seemed to be doing fine. I returned from my holiday 2 weeks ago and my skin looked great but I wanted to get back to using isotrexin so I started back with it 2 weeks ago. I am now experiencing horrendous breakouts.... It's like my IB was, maybe even worse!!!! I have developed so many closed comedones along my jawline which are now becoming inflamed. Has this happened to anyone else?  Is this normal? I feel like I have completely undone all the hard work put in over the past year. Ive gone from feeling on top of the world to extremely down to the point I don't even want to go into work :( x